Sur la construction de mesures selles  [ On saddle measures ]
Annales de l'Institut Fourier, Volume 56 (2006) no. 2, p. 337-372

We build saddle measures (in a weak sense) for holomorphic endomorphisms of 2 .

Nous construisons des mesures selles (dans un sens faible) pour les endomorphismes holomorphes de 2 ().

@article{AIF_2006__56_2_337_0,
     author = {Th\'elin, Henry de},
     title = {Sur la construction de mesures selles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {2},
     year = {2006},
     pages = {337-372},
     doi = {10.5802/aif.2185},
     mrnumber = {2226019},
     zbl = {1100.37029},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2006__56_2_337_0}
}
Thélin, Henry de. Sur la construction de mesures selles. Annales de l'Institut Fourier, Volume 56 (2006) no. 2, pp. 337-372. doi : 10.5802/aif.2185. http://www.numdam.org/item/AIF_2006__56_2_337_0/

[1] Bedford, E.; Smillie, J. Polynomial diffeomorphisms of 2 . III. Ergodicity, exponents and entropy of the equilibrium measure, Math. Ann., Tome 294 (1992), pp. 395-420 | Article | MR 1188127 | Zbl 0765.58013

[2] Berteloot, F.; Dupont, C. Une caractérisation des endomorphismes de Lattès par leur mesure de Green, Comment. Math. Helv., Tome 80 (2005), pp. 433-454 | Article | MR 2142250 | Zbl 1079.37039

[3] Berteloot, F.; Mayer, V. Rudiments de dynamique holomorphe, Société Mathématique de France, Paris, Cours spécialisés, Tome 7 (2001) | MR 1973050 | Zbl 1051.37019

[4] Briend, J.-Y. Exposants de Liapounoff et points périodiques d’endomorphismes holomorphes de k , Université Paul Sabatier, Toulouse (1997) (Thèse)

[5] Briend, J.-Y.; Duval, J. Exposants de Liapounoff et distribution des points périodiques d’un endomorphisme de k , Acta Math., Tome 182 (1999), pp. 143-157 | Article | MR 1710180 | Zbl 01541209

[6] Briend, J.-Y.; Duval, J. Deux caractérisations de la mesure d’équilibre d’un endomorphisme de k (), IHES, Publ. Math., Tome 93 (2001), pp. 145-159 | Article | Numdam | MR 1863737 | Zbl 1010.37004

[7] Brin, M.; Katok, A. On local entropy, Lect. Notes in Math., Springer Verlag, Geometric dynamics, Tome 1007 (1983) | Zbl 0533.58020

[8] Cantat, S. Dynamique des automorphismes des surfaces K3, Acta Math., Tome 187 (2001), pp. 1-57 | Article | MR 1864630 | Zbl 1045.37007

[9] Carleson, L.; Gamelin, T.W. Complex dynamics, Springer-Verlag (1993) | MR 1230383 | Zbl 0782.30022

[10] Dinh, T.-C. Suites d’applications méromorphes multivaluées et courants laminaires, J. Geom. Anal., Tome 15 (2005), pp. 207-227 | MR 2152480 | Zbl 02242796

[11] Dujardin, R. Laminar currents and birational dynamics (à paraître dans Duke Math. Journal) | Zbl 1099.37037

[12] Dujardin, R. Laminar currents in 2 , Math. Ann., Tome 325 (2003), pp. 745-765 | Article | MR 1974567 | Zbl 1021.37018

[13] Dujardin, R. Sur l’intersection des courants laminaire, Publ. Mat., Tome 48 (2004), pp. 107-125 | MR 2044640 | Zbl 1048.32021

[14] Fornæss, J.E.; Sibony, N. Complex dynamics in higher dimension I, Astérisque, Tome 222 (1994), pp. 201-231 | MR 1285389 | Zbl 0813.58030

[15] Fornæss, J.E.; Sibony, N. Complex dynamics in higher dimensions, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., Tome 439 (1994), pp. 131-186 (Complex Potential Theory (Montreal, PQ, 1993)) | MR 1332961 | Zbl 0811.32019

[16] Fornæss, J.E.; Sibony, N. Complex dynamics in higher dimension II, Ann. Math. Studies, Tome 137 (1995), pp. 135-182 | MR 1369137 | Zbl 0847.58059

[17] Fornæss, J.E.; Sibony, N. Hyperbolic maps on 2 , Math. Ann., Tome 311 (1998), pp. 305-333 | Article | MR 1625746 | Zbl 0928.37006

[18] Katok, A.; Hasselblatt, B. Introduction to the modern theory of dynamical systems, Cambridge University Press, Encycl. of Math. and its Appl., Tome 54 (1995) | MR 1326374 | Zbl 0878.58020

[19] Kozlovski, O.S. An integral formula for topological entropy of C maps, Ergodic Theory Dynam. Systems, Tome 18 (1998), pp. 405-424 | Article | MR 1619565 | Zbl 0915.58058

[20] Pugh, C.; Shub, M. Ergodic attractors, Trans. Amer. Math. Soc., Tome 312 (1989), pp. 1-54 | Article | MR 983869 | Zbl 0684.58008

[21] Ruelle, D. An inequality for the entropy of differentiable maps, Bol. Soc. Brasil Mat., Tome 9 (1978), pp. 83-87 | Article | MR 516310 | Zbl 0432.58013

[22] De Thélin, H. Sur la laminarité de certains courants, Ann. Sci. Ecole Norm. Sup., Tome 37 (2004), pp. 304-311 | Numdam | MR 2061783 | Zbl 1061.32005

[23] De Thélin, H. Un phénomène de concentration de genre, Math. Ann., Tome 332 (2005), pp. 483-498 | Article | MR 2181759 | Zbl 1076.37037

[24] Ueda, T. Critical orbits of holomorphic maps on projective spaces, J. Geom. Anal., Tome 8 (1998), pp. 319-334 | MR 1705160 | Zbl 0957.32009

[25] Walters, P. An introduction to ergodic theory, Springer, Berlin Heidelberg New York (1982) | MR 648108 | Zbl 0475.28009

[26] Yomdin, Y. Volume growth and entropy, Israel J. Math., Tome 57 (1987), pp. 285-300 | Article | MR 889979 | Zbl 0641.54036